# SDR UPS01437165

- Difficulty date: October 9, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 1350 UPPER FWD SHEAR / BATHTUB ATTACH FITTING LWR SILL O/B SILL O/B FLANGE AFT HOLE FOUND CORROSION AFTER BOLT REMOVAL.  LEFT BS 1350 UPPER FWD SHEAR / BATHTUB ATTACH FITTING LWR SILL O/B SILL O/B FLANGE AFT HOLE CORROSION CLEANED UP AFTER HOLE REAMED TO FINAL SIZE 0.812 INCH.  REPAIRED CARRIED OUT AS PER HX RS R53-43-34687 ITEM C3.
